About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 848690, 9 pages
http://dx.doi.org/10.1155/2013/848690
Research Article

Existence of Standing Waves for a Generalized Davey-Stewartson System

1School of Information and Engineering, Wenzhou Medical College, Wenzhou, Zhejiang 325035, China
2School of Marxism, Tongji University, Shanghai 200092, China
3Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 13 September 2012; Revised 26 December 2012; Accepted 14 January 2013

Academic Editor: Norimichi Hirano

Copyright © 2013 Xiaoxiao Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Davey and K. Stewartson, “On three-dimensional packets of surface waves,” Proceedings of the Royal Society of London A, vol. 338, pp. 101–110, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Cipolatti, “On the existence of standing waves for a Davey-Stewartson system,” Communications in Partial Differential Equations, vol. 17, no. 5-6, pp. 967–988, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Cipolatti, “On the instability of ground states for a Davey-Stewartson system,” Annales de l'Institut Henri Poincaré, Physique Théorique, vol. 58, no. 1, pp. 85–104, 1993. View at Zentralblatt MATH · View at MathSciNet
  4. A. Ambrosetti and M. Badiale, “Homoclinics: Poincaré-Melnikov type results via a variational approach,” Annales de l'Institut Henri Poincaré: Analyse Non Linéaire, vol. 15, no. 2, pp. 233–252, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Ambrosetti and M. Badiale, “Variational perturbative methods and bifurcation of bound states from the essential spectrum,” Proceedings of the Royal Society of Edinburgh A, vol. 128, no. 6, pp. 1131–1161, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Ambrosetti and A. Malchiodi, Perturbation Methods and Semilinear Elliptic Problems on Rn, vol. 240 of Progress in Mathematics, Birkhäuser, Basel, Switzerland, 2006. View at MathSciNet
  7. M. Badiale and A. Pomponio, “Bifurcation results for semilinear elliptic problems in N,” Proceedings of the Royal Society of Edinburgh A, vol. 134, no. 1, pp. 11–32, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet